# SDR USAA990440

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4, C-1, QX-19 CHECK FOUND 1 INCH CRACK AT INTERCOSTAL STATION 332 LONGERON 30.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
